# SDR DALA2025101007436

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 89,559 hours, 32,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  REPOSITION RUBBER SEAL OPS CKS GOOD IAW B757 AMM 52-00 OK FOR SVC. (7736540)
